Badges (1)

About

Member has chosen to not make this information public.

Posts (8)

Tue, Jul 2 4:34pm · What are the symptoms of Cymbalta withdrawal? in Depression & Anxiety

I did gradually go up in dosage from 20 mg Duloxetine to a max of 120mg and was on 100 mg for most of two and a half years. I had no brain fog then but now, after years of being on SSRI’s, I have read that these drugs can have a cumulative effect in decreasing memory. My brain fog now is probably compounded with my withdrawal from Duloxetine. I hope I am not in PAWS since my psychiatrist told me to stop totally after coming down from 100mg to 60mg and go back on 20 mg because of the severe withdrawal symptoms. I am still tapering down by counting beads but still have brain zaps occasionally, I am very anxious and depressed. I do not have pain issues.

Sat, Jun 29 10:04pm · What are the symptoms of Cymbalta withdrawal? in Depression & Anxiety

You can see how my cognitive deficit is at work. I forgot that I had already posted on here previously. Thanks for redirecting me. My psychiatrist is very experienced and a very good MD but he doesn’t realize the difficulty in coming off Cymbalta. Previously when I titrated off one SSRI he would titrate me up on a different one. I don’t want to go on any more of these drugs because of the side effects. My serotonin levels in my brain are taking a long time to readjust without the drug. There is a very good support group on Facebook called Cymbalta hurts worse. They offer many suggestions on how to taper down.

Sat, Jun 29 9:11pm · What are the symptoms of Cymbalta withdrawal? in Depression & Anxiety

I have been on Cymbalta for 2 1/2 years. I had a vitrectomy about 5 months ago and had abnormal bleeding. In retrospect I have had issues with severe bruising with hematoma formation. I saw a hematologist and had lots of tests done. Everything was normal. My psychiatrist looked up side effects of being on Cymbalta was abnormal bleeding. He cut my 120 mg daily dose in half and for a month I had no issues. When he told be to stop taking the 60 mg about 5 days later I went into severe withdrawal. I had head zaps, nausea, extreme anxiety with labile emotions, insomnia, air hunger, and this feeling of impending doom. My psychiatrist told me to go back on 20 mg which I did and my symptoms of withdrawal subsided for the most part other than being quite depressed. I reduced the dose to 10 mg (opening capsule and splitting entering beads in half) and have been on that dose for 4 weeks. I saw my psychiatrist and he said to cut the dose in half again which I did yesterday. I was very anxious with labile emotions all day. I woke up this morning at 4am with head zaps, anxiety and inability to go back to sleep. I will go back up to 10 mg and reduce by 1/3 in a week. I also have mild cognitive impairment which compounds the withdrawal issue.

Sat, Jun 8 9:08am · Revisiting Brain Exercises in Living with Mild Cognitive Impairment (MCI)

I just looked…..it’s on Amazon

Thu, Jun 6 9:34am · Cymbalta in Chronic Pain

I don’t know if this is appropriate or not but I will mention it and you can delete it if you want. If anyone is on Facebook there is a group called “Cymbalta Hurts Worse.” It is a group that helps people get off Cymbalta and encourages not using it for pain or depression. Use your own discretion but I have been on antidepressants most of my adult life, 30+ years. I have never had such a negative effect from any antidepressant and there are thousands like me. I have had many side effects on Cymbalta and getting off of it. I am still going through withdrawal. It needs to be tapered very slowly. Just a FYI.

Wed, Jun 5 7:56am · Revisiting Brain Exercises in Living with Mild Cognitive Impairment (MCI)

Is this program only available to people who can physically get to Mayo?

Mon, Apr 29 8:24am · What are the symptoms of Cymbalta withdrawal? in Depression & Anxiety

I have been on Duloxetine 120 mg for several years. Recently I had eye surgery with the complication of abnormal bleeding into the vitreous fluid in my eye. I mentioned this to my psychiatrist and he looked up adverse effects. There is a rare instance of abnormal platelet agglutination being on Duloxetine. My psychiatrist stopped 60 mg of the drug which I did fine with. About 10 days ago he told me to stop taking the other 60 mg. I have a diagnosis of major depression with anxiety disorder. I received upsetting news about my son while out of town about 5 days after being off Duloxetine. I had a volatile anxiety/depression crisis with crying, severe anxiety, and deep depression. So it has been 10 days since I’ve been off the Duloxetine and the brain zaps, the prickling skin sensations, air hunger, the increasing anxiety, abdominal pain, nausea, confusion, and feeling like I’m in outer space are worsening daily. Of corse it’s Saturday and I am unable to reach my psychiatrist. I am taking my clonazepam which helps with the anxiety for now but I have had to take 1 more pill than ordered to keep me from losing it. I have 20 mg caps of Duloxetine but I don’t want to do anything without my doctors orders. I am having a hematology consult next Wednesday. I wish my doctor would call but his office recording doesn’t mention an on call Dr and my doctor’s cell phone mailbox is full so I can’t leave a message.